skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Statistical methods for network surveillance

Authors:
 [1];  [2];  [3];  [2]
  1. Department of Statistics, University of California, Riverside CA USA
  2. Department of Mathematics and Statistics, University of San Francisco, San Francisco CA USA
  3. Moscow Institute of Physics and Technology, Moscow Russia, AGT StatConsult, Los Angeles CA USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1433427
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Applied Stochastic Models in Business and Industry
Additional Journal Information:
Journal Name: Applied Stochastic Models in Business and Industry Journal Volume: 34 Journal Issue: 4; Journal ID: ISSN 1524-1904
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Jeske, Daniel R., Stevens, Nathaniel T., Tartakovsky, Alexander G., and Wilson, James D.. Statistical methods for network surveillance. United Kingdom: N. p., 2018. Web. doi:10.1002/asmb.2326.
Jeske, Daniel R., Stevens, Nathaniel T., Tartakovsky, Alexander G., & Wilson, James D.. Statistical methods for network surveillance. United Kingdom. doi:10.1002/asmb.2326.
Jeske, Daniel R., Stevens, Nathaniel T., Tartakovsky, Alexander G., and Wilson, James D.. Tue . "Statistical methods for network surveillance". United Kingdom. doi:10.1002/asmb.2326.
@article{osti_1433427,
title = {Statistical methods for network surveillance},
author = {Jeske, Daniel R. and Stevens, Nathaniel T. and Tartakovsky, Alexander G. and Wilson, James D.},
abstractNote = {},
doi = {10.1002/asmb.2326},
journal = {Applied Stochastic Models in Business and Industry},
number = 4,
volume = 34,
place = {United Kingdom},
year = {Tue Apr 17 00:00:00 EDT 2018},
month = {Tue Apr 17 00:00:00 EDT 2018}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on April 17, 2019
Publisher's Accepted Manuscript

Save / Share:

Works referenced in this record:

Scan Statistics on Enron Graphs
journal, October 2005

  • Priebe, Carey E.; Conroy, John M.; Marchette, David J.
  • Computational and Mathematical Organization Theory, Vol. 11, Issue 3, p. 229-247
  • DOI: 10.1007/s10588-005-5378-z

Adaptive Thresholds: Monitoring Streams of Network Counts
journal, March 2006

  • Lambert, Diane; Liu, Chuanhai
  • Journal of the American Statistical Association, Vol. 101, Issue 473, p. 78-88
  • DOI: 10.1198/016214505000000943